DIFFERENTIAL AND
INTEGRAL EQUATIONS

  • Differential and integral equations
    Volume 12, Numbers 1, January 1999

  • Regularity of minimizing sequences for functionals of the calculus of variations via the Ekeland principle

    Lucio Boccardo, Vincenzo Ferone, Nicola Fusco, and Luigi Orsina

    Volume 12, Numbers 1, January 1999, pages 119-135

  • Sharp regularity of a coupled system of a wave and a Kirchoff equation with point control arising in noise reduction

    M. Camurdan and R. Triggiani

    Volume 12, Numbers 1, January 1999, pages 101-118

  • A local partial regularity theorem for weak solutions of degenerate elliptic equations and its application to the thermistor problem

    Xiangsheng Xu

    Volume 12, Numbers 1, January 1999, pages 83-100

  • Galerkin approximation, strong continuity of the relative rearrangement map and application to plasma physics equations

    J.-M. Rakotoson

    Volume 12, Numbers 1, January 1999, pages 67-81

  • Absorption evolution families and exponential stability of non-autonomous diffusion equations

    Frank Räbiger and Roland Schnaubelt

    Volume 12, Numbers 1, January 1999, pages 41-65

  • Large time behavior of solutions of higher order nonlinear dispersive equations of KdV type with weak nonlinearity

    Nakao Hayashi, Tonatiuh Matos, and Pavel I. Naumkin

    Volume 12, Numbers 1, January 1999, pages 23-40

  • Exponential attractors for nonautonomous partially dissipative equations

    C. Galusinski, M. Hnid, A. Miranville

    Volume 12, Numbers 1, January 1999, pages Jan-22

  • Limit as $p\to \infty$ of p-Laplace eigenvalue problems and $L^\infty$-inequality of the Poincaré type

    Nobuyoshi Fukagai, Masayuki Ito, and Kimiaki Narukawa

    Volume 12, Numbers 2, March 1999, pages 183-206

  • Optimality principles and representation formulas for viscosity solutions of Hamilton-Jacobi equations. II. Equations of control problems with state constraints

    Pierpaolo Soravia

    Volume 12, Numbers 2, March 1999, pages 275-293

  • Removability of singularities of A-harmonic functions

    Leonard Budney, Tadeusz Iwaniec, and Bianca Stroffolini

    Volume 12, Numbers 2, March 1999, pages 261-274

  • Fine structure of the interface motion

    Paolo Buttà and Anna De Masi

    Volume 12, Numbers 2, March 1999, pages 207-259

  • Left definite Sturm-Liouville problems with eigenparameter dependent boundary conditions

    P. A. Binding and Patrick J. Browne

    Volume 12, Numbers 2, March 1999, pages 167-182

  • A remark on harmonic map flows from surfaces

    Changyou Wang

    Volume 12, Numbers 2, March 1999, pages 161-166

  • A note on periodic solutions of autonomous Hamiltonian systems emanating from degenerate stationary solutions

    E. Norman Dancer and S?awomir Rybicki

    Volume 12, Numbers 2, March 1999, pages 147-160

  • Uniform decay estimates for a class of oscillatory integrals and applications

    M. Ben-Artzi and J.-C. Saut

    Volume 12, Numbers 2, March 1999, pages 137-145

  • Integrability and boundedness of local solutions to singular and degenerate quasilinear parabolic equations

    Mike O'Leary

    Volume 12, Numbers 3, May 1999, pages 435-452

  • Stochastic PDE for nonlinear vibration of elastic panels

    P. L. Chow and J. L. Menaldi

    Volume 12, Numbers 3, May 1999, pages 419-434

  • Complex multiplicative perturbations of elliptic operators: heat kernel bounds and holomorphic functional calculus

    Xuan Thinh Duong and El Maati Ouhabaz

    Volume 12, Numbers 3, May 1999, pages 395-418

  • Existence and uniqueness of solutions of some abstract degenerate nonlinear equations

    Angelo Favini and Anatoliy Rutkas

    Volume 12, Numbers 3, May 1999, pages 373-394

  • Singular differential equations with delay

    Angelo Favini, Luciano Pandolfi, and Hiroki Tanabe

    Volume 12, Numbers 3, May 1999, pages 351-371

  • Elliptic equations with singularity on the boundary

    Satoshi Hashimoto and Mitsuharu Ôtani

    Volume 12, Numbers 3, May 1999, pages 339-349

  • Monotone iterative methods for boundary value problems

    M. Cherpion, C. De Coster, and P. Habets

    Volume 12, Numbers 3, May 1999, pages 309-338

  • Orbital stability of solitary waves of coupled KdV equations

    Lin Chen and Boling Guo

    Volume 12, Numbers 3, May 1999, pages 295-308

  • Classifications of nonnegative solutions to some elliptic problems

    Yuan Lou and Meijun Zhu

    Volume 12, Numbers 4, July 1999, pages 601-612

  • Immediate exchange of stabilities in singularly perturbed systems

    N. N. Nefedov and K. R. Schneider

    Volume 12, Numbers 4, July 1999, pages 583-599

  • Solutions of semilinear elliptic equations with one isolated singularity

    Yomna Rébaï

    Volume 12, Numbers 4, July 1999, pages 563-581

  • An intrinsic approach to Ljusternik-Schnirelman theory for light rays on Lorentzian manifolds

    Flavia Antonacci and Paolo Piccione

    Volume 12, Numbers 4, July 1999, pages 521-562

  • Higher regularity of solutions of free discontinuity problems

    Luigi Ambrosio, Nicola Fusco, and Diego Pallara

    Volume 12, Numbers 4, July 1999, pages 499-520

  • On nonconvex differential inclusions whose state is constrained in the closure of an open set. Applications to dynamic programming

    Francesca Forcellini and Franco Rampazzo

    Volume 12, Numbers 4, July 1999, pages 471-497

  • Existence of global solutions and energy decay for the Carrier equation with dissipative term

    Alfredo Tadeu Cousin, Cícero Lopes Frota, and Nickolai A. Lar'kin

    Volume 12, Numbers 4, July 1999, pages 453-469

  • Existence results for steady flow of weakly compressible viscoelastic fluids with a differential constitutive law

    Raafat Talhouk

    Volume 12, Numbers 5, September 1999, pages 741-772

  • On the long time behaviour of the solution to the two-fluids incompressible Navier-Stokes equations

    J.-F. Gerbeau and C. Le Bris

    Volume 12, Numbers 5, September 1999, pages 691-740

  • Displacement solutions for time discretization and evolution problem related to minimal surfaces and plasticity: existence, uniqueness and regularity in the one-dimensional case

    Thierry Astruc, Françoise Demengel, and Olivier Goubet

    Volume 12, Numbers 5, September 1999, pages 661-690

  • Steady state solutions for balanced reaction diffusion systems on heterogeneous domains

    W. E. Fitzgibbon, S. L. Hollis, and J. J. Morgan

    Volume 12, Numbers 5, September 1999, pages 637-660

  • Semilinear parabolic equations with singular initial data in anisotropic weighted spaces

    Hebe A. Biagioni, Lucio Cadeddu, and Todor Gramchev

    Volume 12, Numbers 5, September 1999, pages 613-636

  • Almost-periodic and bounded solutions of Carathéodory differential inclusions

    Jan Andres

    Volume 12, Numbers 6, November 1999, pages 887-912

  • Some characterizations of the Taylor-Couette attractor

    Guido Schneider

    Volume 12, Numbers 6, November 1999, pages 913-926

  • A Hamilton-Jacobi equation with measures arising in $Gamma$-convergence of optimal control problems

    Ariela Briani

    Volume 12, Numbers 6, November 1999, pages 849-886

  • On the uniqueness of the coexistence state of predator-prey systems on $R^1$

    Sandro Merino and Rosa Pardo San Gil

    Volume 12, Numbers 6, November 1999, pages 833-848

  • Stable rapidly oscillating solutions in delay differential equations with negative feedback

    Anatoli F. Ivanov and Jérôme Losson

    Volume 12, Numbers 6, November 1999, pages 811-832

  • Well-posedness for the Zakharov system with the periodic boundary condition

    Hideo Takaoka

    Volume 12, Numbers 6, November 1999, pages 789-810

  • On the closed solution to some nonhomogeneous eigenvalue problems with p-Laplacian

    Pavel Drábek and Raúl Manásevich

    Volume 12, Numbers 6, November 1999, pages 773-788